# SDR HEEA060915

- Difficulty date: February 23, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2270G
- Make and model: Bell 206B-3
- Aircraft serial: 3610
- System (JASC): 3110 · Instrument Panel
- Part: Light
- Part number: 7502869
- Condition: Shorted
- Location: Instrument Panel
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE OUT SEGMENT CAUSES CAUTION LIGHT CIRCUIT BREAKER TO TRIP.  SEVERAL BULBS OUT.
